To help with my sleep, my pain doc gave me samples of a drug called Silenor (the most recent Medication Monday featured this drug). It's been a long time since I've taken a prescription and I've been having some issues with this one. Mornings are spent in a drug hangover (nausea, headache, shakes, vomiting and confusion) and my afternoons are spent feeling extremely exhausted and hurting too. I'm finding my thoughts difficult to keep and to even make sense out of sometimes. I have also been experiencing feelings again of being uncomfortable in my own skin...where my body and skin feels prickly and electric. It's been a very rough week with this medication to say the least.
I hope you will be patient with me as I work through this period. I'm having to reach into my big bag of tricks and coping skills again, needing to focus more on my needs right now so that I can get on top of this.
Thank you for your patience and understanding....take`good care of you okay?